This year has been a challenging one with some health issues. Migraines with a combination of herniated neck discs. I’m working through it and finding the right doctors and treatments for all of it. And seeing it as an amazing experience.
I have a couple of questions.
– One of my migraine meds side effect has been to lose weight… over 30+ pounds in 6 months.. YAY me. The meds speed up the metabolism and change your desire for food. On top of making you depressed and giving you brain fog. But hey 30+ pounds gone. I’m about to be off them because I just received Botox treatment for migraines. Which is making me a bit afraid to:
A- gain the weight
B- not lose more which I need to (I’m 51 years old and currently at 158 and I’m 5’2) so over 30 pounds to go
How can I use the model to not be freaking out about the help I’m getting from the medication?
Also, it has been interesting people’s reaction to seeing me thinner. My dad, whom I haven’t seen in 6 months, was all worried that I was sick. Other people are quick to actually ask, So how much did you lose? I’m noticing my own reaction to not wanting to tell a number because it isn’t their business. The person wasn’t a close friend, just an acquittance.
And I haven’t thrown out the fat clothes. What gives?
Thanks for all you and your team does.